# SDR 07FDEA00491

- Difficulty date: February 15, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Repair
- Condition: Unknown
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OLD REPAIR BY INSTALLATION OVERSIZE FASTENERS, HOLE 2 LT, 187 RT AND 165 RT.  REPAIR VERIFICATION OF OVERSIZED FASTENERS IAW RAS 033237/017/2004 ISSUE: A AND EA 6-5710-106363.
